Differential and Integral Equations

Interior $ L^p$ estimates for degenerate elliptic equations in divergence form with $VMO$ coefficients

G. Di Fazio, M.S. Fanciullo, and P. Zamboni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove interior $L^p$ gradient weighted estimates for degenerate elliptic equations in divergence form with VMO coefficients.

Article information

Source
Differential Integral Equations, Volume 25, Number 7/8 (2012), 619-628.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012654

Mathematical Reviews number (MathSciNet)
MR2975686

Zentralblatt MATH identifier
1265.35056

Subjects
Primary: 35J15: Second-order elliptic equations 35J70: Degenerate elliptic equations

Citation

Di Fazio, G.; Fanciullo, M.S.; Zamboni, P. Interior $ L^p$ estimates for degenerate elliptic equations in divergence form with $VMO$ coefficients. Differential Integral Equations 25 (2012), no. 7/8, 619--628. https://projecteuclid.org/euclid.die/1356012654


Export citation